Calculus of Variations and Geometric Measure Theory

A. Gerolin - A. Kausamo - T. Rajala

Duality theory for multi-marginal optimal transport with repulsive costs in metric spaces

created by gerolin on 04 May 2018
modified on 05 Dec 2019


Published Paper

Inserted: 4 may 2018
Last Updated: 5 dec 2019

Journal: ESAIM: COCV
Volume: 25
Number: 62
Year: 2019

ArXiv: 1805.00880 PDF


In this paper we extend the duality theory of the multi-marginal optimal transport problem for cost functions depending on a decreasing function of the distance (not necessarily bounded). This class of cost functions appears in the context of SCE Density Functional Theory introduced in "Strong-interaction limit of density-functional theory" by M. Seidl.